MAUDE Adverse Event Report: DEXCOM, INC. G7 GLUCOSE SENSOR; INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED

DEXCOM, INC. G7 GLUCOSE SENSOR; INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED
Lot Number 1726037003
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912); Blurred Vision (2137)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I am a diabetic and have used a dexcom g7 glucose sensor for just under two years.I have always used the 10-day sensor and i wear them continuously.Previously, my diabetes was treated with short- and long-acting insulin and metformin.In (b)(6) 2025, i stopped insulin therapy and it was replaced with mounjaro.On (b)(6) 2026 my dexcom g7 sensor failed.This failure followed the failure of three consecutive sensors i used prior to the current one.In all four cases, the sensors began reporting wildly inaccurate readings.In some cases, the readings were significantly lower than those confirmed by a finger stick blood sample or significantly higher than those confirmed by a finger stick.For example, i received an alert this morning (the day of this report) from my mobile device that my blood glucose was 40 mg/dl.I immediately tested my blood sugar with my glucose test meter.I performed three finger sticks and the readings were 120, 115, and 125.I proceeded to calibrate the g7 using the dexcom app on my mobile device.The readings from the g7 subsequently were accurate within 10% of those obtained by finger stick.However, within 45 minutes of the calibration i received a second warning alert from my mobile app that my glucose had fallen to 57 mg/dl.Previously, i received an alert that my blood glucose had exceeded the high threshold i set on dexcom's app (180 mg/dl).At the time, i was reading in bed about to fall asleep.I silenced the alert.Approximately 20 minutes later, my vision became blurry, i began sweating profusely and became shaky.I called my wife into the room and asked her to check my glucose and to bring glucose tablets.My blood pressure had dropped and it was difficult to draw blood.However, she was able to obtain two readings from the finger stick.These readings were 61 mg/dl and 57 mg/dl compared to the latest g7 reading of 182 mg/dl.These two events are by no means an exhaustive list of wildly inaccurate glucose values that have occurred regularly over this one sensor session.Moreover, it follows the failure of three consecutive sensors for precisely the same reason; that is, inaccurate readings.Something has changed with the manufacturing of these sensors although i clearly do not know what they may be.Pt-1905.Device-1535.Reference reports-mw5185699; mw5185700; mw518701.
 
Event or Problem Description
Additional information received on 3/26/2026 for report mw5185698 to reference report mw5185701 and to add patient codes 2137 and 1912.

Brand Name
G7 GLUCOSE SENSOR
Common Device Name
INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED
Manufacturer (Section D)
DEXCOM, INC.
MDR Report Key24674516
Report NumberMW5185698
Device Sequence Number12041683
Product Code QBJ
UDI-Device Identifier00386270003935
UDI-Public00386270003935
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number1726037003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/27/2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE.; FERROUS SULFATE SUPPLEMENT.; LOSARTAN.; METFORMIN.
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite